# SDR AALA202510020342

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N869NN
- Make and model: Boeing 737823
- Aircraft serial: 40764
- Aircraft time: 41,575 hours, 17,931 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Jammed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS LAVATORY DOOR ON AFT RIGHT SIDE JAMS AT TOP OF FRAME. RETIGHT LOOSE SCREW AT AFT RIGHT SIDE LAVATORY DOOR TOP FRAME. PER AMM 25-40-00. OPERATIONAL CHECK GOOD.
